ITEM METADATA RECORD
Title: Quadrature formulas on the unit circle with prescribed nodes and maximal domain of validity
Authors: Bultheel, Adhemar ×
Daruis, Leyla
González-Vera, Pablo #
Issue Date: Sep-2009
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:231 issue:2 pages:948-963
Abstract: In this paper we investigate the Szegő-Radau and Szegő-Lobatto quadrature formulas on the unit circle. These are (n+m)-point formulas for which m nodes are fixed in advance with m=1 and m=2 respectively, and which have a maximal domain of validity in the space of Laurent polynomials. That means that the free parameters (free nodes and positive weights) are chosen such that the quadrature formula is exact for all powers x^j, -p ≤ j ≤ p with p=p(n,m) as large as possible.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
lobatto3.pdfpreprint Submitted 301KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science